Alert archive / Florida / Flash Flood Warnings in 2022

Flash Flood Warning 16, NWS Miami, FL

June 4, 2022Miami-Dade County, Florida

NWS Miami, FL issued this flash flood warning at Jun 4, 2022, 8:51 AM EDT for Miami-Dade County, Florida. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2022, 8:51 AM EDT (12:51 UTC)
Expired
Jun 4, 2022, 1:00 PM EDT
In force
4 hr
Issued by
NWS Miami, FL
Area
Storm-based polygon
Flood severity
None

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 28 km from the middle of the area, began a volume at 12:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 0.9 hours before the alert went out and 4 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2022-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 649 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2022-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 193 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
649 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
453 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
193 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

401 
WGUS52 KMFL 041251
FFWMFL
FLC086-041600-
/O.NEW.KMFL.FF.W.0016.220604T1251Z-220604T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
851 AM EDT Sat Jun 4 2022

The National Weather Service in Miami has issued a

* Flash Flood Warning for...
  Northern Miami-Dade County in southeastern Florida...

* Until noon EDT.

* At 851 AM EDT, gauge reports indicated thunderstorms producing 
  heavy rain across the warned area. Between 6 and 11 inches of rain 
  have fallen. Additional rainfall amounts of 2 to 5 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Gauges reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Miami, Hialeah, Miramar, Miami Beach, Coral Gables, Key Biscayne, 
  South Miami, Surfside, Virginia Key, Miami Gardens, Hallandale, 
  Kendall, North Miami, North Miami Beach, Aventura, Miami Lakes, 
  Sunny Isles Beach, Pinecrest, Opa-Locka and West Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report flooding to your local law enforcement agency when you 
can do so safely.

&&

LAT...LON 2566 8034 2573 8031 2594 8032 2596 8031
      2596 8030 2597 8029 2598 8011 2597 8011
      2565 8012 2566 8019 2564 8027

FLASH FLOOD...GAUGE INDICATED

$$

Hadi
2 follow-up statements
933 
WGUS52 KMFL 041540
FFWMFL
FLC086-041700-
/O.EXT.KMFL.FF.W.0016.000000T0000Z-220604T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
1140 AM EDT Sat Jun 4 2022

The National Weather Service in Miami has extended the

* Flash Flood Warning for...
  Northern Miami-Dade County in southeastern Florida...

* Until 100 PM EDT.

* At 1140 AM EDT, gauge reports indicated thunderstorms producing 
  heavy rain across the warned area. Between 7 and 13 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Gauges reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Miami, Hialeah, Miramar, Miami Beach, Coral Gables, Key Biscayne, 
  South Miami, Surfside, Virginia Key, Miami Gardens, Hallandale, 
  Kendall, North Miami, North Miami Beach, Aventura, Miami Lakes, 
  Sunny Isles Beach, Pinecrest, Opa-Locka and West Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report flooding to your local law enforcement agency when you 
can do so safely.

&&

LAT...LON 2566 8034 2573 8031 2594 8032 2596 8031
      2596 8030 2597 8029 2598 8011 2597 8011
      2565 8012 2566 8019 2564 8027

FLASH FLOOD...GAUGE INDICATED

$$

Hadi
897 
WGUS72 KMFL 041652
FFSMFL

Flash Flood Statement
National Weather Service Miami FL
1252 PM EDT Sat Jun 4 2022

FLC086-041702-
/O.EXP.KMFL.FF.W.0016.000000T0000Z-220604T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Miami-Dade FL-
1252 PM EDT Sat Jun 4 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 1 PM EDT THIS AFTERNOON FOR 
NORTHERN MIAMI-DADE COUNTY...

The Flash Flood Warning has been replaced by a Flood Advisory that 
is currently in effect until 2:45pm. Standing water will gradually 
drain as conditions gradually improve over the next several hours.

A Flood Watch remains in effect until 800 AM EDT Sunday for a 
portion of South Florida.

LAT...LON 2566 8034 2573 8031 2594 8032 2596 8031
      2596 8030 2597 8029 2598 8011 2597 8011
      2565 8012 2566 8019 2564 8027

$$

Hadi

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 7:50 AM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Jun 4, 7:50 AM EDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Miami FL
750 AM EDT Sat Jun 4 2022

.AVIATION(12Z TAFS)...
A morning round of convection is affecting terminals on both
coasts. A lull will develop as the day continues but activity may
return along the east coast terminals later in the day. Sub-VFR
likely with bouts of IFR/LIFR with convection. Short-fused AMDs
will likely be necessary. Conditions should improve gradually
overnight into Sunday. Wind gusts and directional variability will
be a concern through the period around convection.

&&

.PREV DISCUSSION... (Issued 318 AM EDT Sat Jun 4 2022)

SHORT TERM (Through Sunday)...

While PTC 1 has thus far failed to develop into a tropical
cyclone, impacts across the region have panned out as expected.

Convection has remained well east of the broad low pressure
center in the sheared environment. Further, dry air mixed in
within the larger circulation, and even between convective bands
has likely limited organization as well. North-south banding of
rain focused by the strong low-level wind field through the
Straits and into South Florida has resulted in multiple rounds of
heavy rain across the east coast urban corridor. The strong wind
field and slightly backed low-level winds have resulted in a
favorable environment for tornadogenesis as well, though the more
favorable instability has kept the more robust circulations mostly
offshore.

CAM guidance has done a relatively good job regarding rainfall
amounts and localized maxima, though the placement and evolution
of future rainfall doesn't exactly match ongoing coverage. Based
on satellite analysis, would expect the ongoing batch of rain to
continue for the next couple of hours, with another round behind
the pocket of drier air moving over southwest FL and the Keys
later this morning. The ongoing convection will likely be the
slowest moving and produce the highest rain amounts, with a more
progressive but still flood-aggravating round of heavy rain later
in the morning. Second to the flooding rain threat, the threat for
an isolated tornado continues (primarily along the east coast).
While the instability may increase a bit this morning into the
early afternoon, hodographs look a little less favorable the
further we go into the day as low-level winds become a little more
unidirectional. There may be a brief window around sunrise where
some overlap may heighten the risk should robust convection
develop.

The low pressure system is forecast to become more progressive
this afternoon as it begins to absorb into the eastern CONUS
longwave pattern. This will quickly take the heavy rain threat out
of south Florida by the late afternoon hours.

Wrap around low-level moisture and the convergent flow around the
back of the low will result in scattered convection on Sunday
afternoon. However, widespread heavy rain or severe weather is not
anticipated at this time due to the scattered nature of storms and
the dry air aloft.

LONG TERM (Monday through Saturday)...

High pressure will begin to build over the region in the wake of PTC
One. This will allow for drier air to overspread the region, which
will result in lower rainfall chances. However, relatively weak
synoptic flow and sufficient lingering moisture will still allow for
sea-breeze convection to develop along the coast. Overall the
upcoming week will generally consist of typical afternoon diurnally-
driven convection. While the most robust storms could result in
ponding of roadways and locally strong wind gusts, anticipated
impacts should be limited through the duration of this period.

Maximum temperatures  will generally be in the upper 80s to lower
90s through the week. Dewpoints in the lower/mid 70s will result in
muggy conditions, while overnight lows will be in the low 70s to
upper 70s along the east coast through much of the week.

MARINE...

Strong winds gusting to tropical storm force and seas 7 to 10 feet
across the Atlantic will subside to low-end Advisory conditions by
tonight. Conditions will then improve through the day Sunday, with
relatively light winds and low seas prevailing into and through
next week.

BEACHES...

A high risk for rip currents and elevated surf will continue
today, before quickly subsiding on Sunday. A bit of northeasterly
swell next week may result in slightly elevated surf along the
Palm beaches, but otherwise, much more favorable beach conditions
are expected next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            77  91  77  90 /  50  40  20  40
West Kendall     75  91  74  90 /  50  40  20  40
Opa-Locka        75  91  76  90 /  50  40  20  40
Homestead        75  90  74  88 /  50  40  20  40
Fort Lauderdale  76  90  77  89 /  50  40  20  40
N Ft Lauderdale  75  89  76  88 /  50  40  10  40
Pembroke Pines   75  91  75  90 /  50  40  10  40
West Palm Beach  73  88  74  88 /  50  40  10  40
Boca Raton       74  91  75  90 /  50  40  10  40
Naples           77  89  77  90 /  30  10  10  20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Sunday morning for FLZ063-066>075-168-
     172>174.

     Tropical Storm Warning for FLZ063-066>075-168-172>174.

     Coastal Flood Advisory until 11 PM EDT this evening for FLZ069-
     075-173-174.

     High Rip Current Risk through Sunday morning for FLZ069-168-172-
     173.

AM...Tropical Storm Warning for AMZ610-630-650-651-670-671.

GM...Tropical Storm Warning for GMZ656-657-676.

&&

Aviation...RAG

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Jun 4, 4:39 AM EDT, 4 hours 12 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
439 AM EDT Sat Jun 4 2022

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
050245-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
439 AM EDT Sat Jun 4 2022

...Tropical Storm Warnings in effect for all of South Florida...
...Flash Flooding ongoing across the southeast Florida coast..
...Flood Watch Through Tonight...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Tropical storm warnings are in effect. Please see the HLS product
for more information. A Flood Watch is in effect through Sunday
morning. Several Flash Flood warnings are in effect for ongoing flash
flooding along the southeast Florida coast.

Poor marine conditions, especially across the Atlantic, will continue
through tonight.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Conditions will begin to improve on Sunday with a gradual return to a
typical summertime pattern with warm temperatures and scattered
afternoon storms. Winds and seas will calm through next week.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind, hail and flooding to
the National Weather Service forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Local storm report, Jun 4, 7:11 AM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
711 AM EDT SAT JUN 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     MARINE TSTM WIND 6 SSE PRINCETON         25.43N 80.35W
06/04/2022  M50 MPH          MIAMI-DADE         FL   MESONET

            MESONET STATION XTKY TURKEY POINT REPORTED A
            WIND GUST OF 50MPH (43KTS) AT 6:10AM AS A
            HEAVY RAIN BAND MOVED THROUGH THE AREA. SITE
            ELEVATION IS 65 FEET.

&&

HADI
Local storm report, Jun 4, 7:12 AM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
712 AM EDT SAT JUN 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 AM     MARINE TSTM WIND 5 SSE MIAMI BEACH       25.75N 80.10W
06/04/2022  M48 MPH          AMZ651             FL   MESONET

            MESONET STATION XGVT GOVERNMENT CUT REPORTED
            A WIND GUST OF 48MPH (42KTS) AT 6:51AM AS A
            HEAVY RAIN BAND MOVED THROUGH THE AREA. SITE
            ELEVATION IS 75 FEET.

&&

HADI
Local storm report, Jun 4, 7:16 AM EDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
716 AM EDT SAT JUN 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     FLOOD            2 WSW HIALEAH           25.85N 80.31W
06/04/2022                   MIAMI-DADE         FL   TRAINED SPOTTER

            TRAINED SPOTTER REPORTS STREET FLOODING AT
            THE INTERSECTION OF OKEECHOBEE ROAD AND W
            16TH AVE. VEHICLES WERE OBSERVED DRIVING ON
            THE MEDIAN TO AVOID DRIVING ON THE FLOODED
            LANES OF THE ROADWAYS.

&&

HADI
Local storm report, Jun 4, 7:55 AM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
755 AM EDT SAT JUN 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 AM     MARINE TSTM WIND 5 SSE MIAMI BEACH       25.75N 80.10W
06/04/2022  M59 MPH          AMZ651             FL   MESONET

            MESONET STATION XGVT GOVERNMENT CUT REPORTED
            A WIND GUST OF 59 MPH (51 KTS) AT ELEVATION
            75 FT AT 7:41 AM EDT AS A GUSTY BAND MOVED
            OVER THE AREA.

&&

ATV
Local storm report, Jun 4, 7:58 AM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
758 AM EDT SAT JUN 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLOOD            2 SW MIAMI              25.75N 80.22W
06/04/2022                   MIAMI-DADE         FL   PUBLIC

            VIDEO FROM MEMBER OF THE PUBLIC SHOWS
            FLOODING IN SW MIAMI INTERSECTION, WHERE
            WATER REACHES TO MIDDLE OF WHEELS OF MOVING
            TRUCK. WATER COVERS SIDEWALKS AND REACHES
            MEDIAN.

&&

ATV
Local storm report, Jun 4, 8:42 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
842 AM EDT SAT JUN 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 AM     FLASH FLOOD      1 NE AVENTURA           25.97N 80.13W
06/04/2022                   MIAMI-DADE         FL   PUBLIC

            VIDEO AND PICTURES FROM MEDIA AND PUBLIC
            SHOW STANDING WATER INSIDE A CONDO PARKING
            LOT, WATER REACHES PAST BOTTOM OF WHEELS.

&&

ATV

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:00 PM EDTFlash Flood WarningMFLCollier60 min
Jun 3, 8:33 PM EDTSpecial Marine WarningMFL57 min
Jun 3, 8:36 PM EDTSpecial Weather StatementMFLMiami-Dade39 min
Jun 3, 9:00 PM EDTAreal Flood AdvisoryMFLMiami-Dade3 hr
Jun 3, 9:00 PM EDTSpecial Marine WarningMFL30 min
Jun 3, 9:28 PM EDTSpecial Marine WarningMFL62 min
Jun 3, 9:31 PM EDTSpecial Marine WarningMFL59 min
Jun 3, 9:52 PM EDTAreal Flood AdvisoryMFLBroward113 min
Jun 3, 10:12 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade2 hr
Jun 3, 10:21 PM EDTAreal Flood AdvisoryMFLMiami-Dade114 min
Jun 3, 10:29 PM EDTSpecial Marine WarningMFL61 min
Jun 3, 10:30 PM EDTSpecial Marine WarningMFL60 min
Jun 3, 10:58 PM EDTAreal Flood AdvisoryMFLCollier11 hr
Jun 3, 11:26 PM EDTSpecial Marine WarningMFL64 min
Jun 3, 11:28 PM EDTSpecial Marine WarningMFL92 min
Jun 3, 11:51 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade4 hr
Jun 4, 12:20 AM EDTSpecial Marine WarningMFL55 min
Jun 4, 12:25 AM EDTSpecial Weather StatementMFLMiami-Dade35 min
Jun 4, 12:36 AM EDTSpecial Marine WarningMFL24 min
Jun 4, 12:54 AM EDTFlash Flood WarningMFLMiami-Dade8 hr
Jun 4, 1:04 AM EDTSpecial Marine WarningMFL41 min
Jun 4, 1:11 AM EDTAreal Flood AdvisoryMFLBroward, Palm Beach3 hr
Jun 4, 1:26 AM EDTFlash Flood WarningMFLBroward, Miami-Dade3 hr
Jun 4, 1:49 AM EDTSpecial Marine WarningMFL41 min
Jun 4, 2:29 AM EDTSpecial Marine WarningMFL91 min
Jun 4, 2:33 AM EDTAreal Flood AdvisoryMFLBroward, Palm Beach8 hr
Jun 4, 2:36 AM EDTSpecial Marine WarningMFL84 min
Jun 4, 2:37 AM EDTFlash Flood WarningMFLBroward6 hr
Jun 4, 3:57 AM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade7 hr
Jun 4, 4:01 AM EDTFlash Flood WarningMFLBroward, Miami-Dade5 hr
Jun 4, 4:43 AM EDTSpecial Marine WarningMFL32 min
Jun 4, 5:05 AM EDTFlash Flood WarningMFLMiami-Dade4 hr
Jun 4, 5:35 AM EDTSpecial Marine WarningMFL40 min
Jun 4, 5:43 AM EDTSpecial Marine WarningMFL62 min
Jun 4, 6:25 AM EDTFlash Flood WarningMFLMiami-Dade3 hr
Jun 4, 6:40 AM EDTSpecial Marine WarningMFL65 min
Jun 4, 7:44 AM EDTSpecial Marine WarningMFL61 min
Jun 4, 8:56 AM EDTFlash Flood WarningMFLBroward, Palm Beach3 hr
Jun 4, 9:54 AM EDTFlash Flood WarningMFLBroward, Miami-Dade2 hr
Jun 4, 10:07 AM EDTSpecial Marine WarningMFL53 min
Jun 4, 10:43 AM EDTSmall Craft AdvisoryMFL24 hr
Jun 4, 10:56 AM EDTAreal Flood AdvisoryMFLMiami-Dade2 hr
Jun 4, 11:08 AM EDTAreal Flood AdvisoryMFLBroward, Palm Beach46 min
Jun 4, 11:23 AM EDTSpecial Weather StatementMFLMiami-Dade67 min
Jun 4, 12:49 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade116 min
Jun 4, 1:30 PM EDTSpecial Marine WarningMFL60 min
Jun 4, 2:30 PM EDTSpecial Marine WarningMFL90 min
Jun 4, 2:59 PM EDTAreal Flood AdvisoryMFLBroward2 hr
Jun 4, 4:03 PM EDTAreal Flood AdvisoryMFLMiami-Dade117 min
Jun 4, 4:56 PM EDTAreal Flood AdvisoryMFLMiami-Dade64 min
Jun 4, 5:47 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach118 min
Jun 4, 6:42 PM EDTFlash Flood WarningMFLBroward2 hr
Jun 4, 7:16 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach89 min

Nearby

Flash Flood Warnings in Florida, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.